# SDR SWIA2020012147951

- Difficulty date: December 29, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE WORN BUTE DOOR CAM ON L/H OUTBOARD FLAP VANE AT WS296.       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW BUTE DOOR CAM P/N 601R14560-5 ON L/H OUTBOARD FLAP VANE.   REF:  DWG AND SWA M-337.
